MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Catalog Number BOST585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: bost511, 3i t3¿ non-platform switched tapered implant 5 x 11.5mm, lot: 2022031207.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reported that implants at tooth sites 34, 35 were removed due to peri-implantitis.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Dhr review was completed for the subject lot number 2022061268.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2022061268 for similar events and two other complaints were identified.Review completed utilizing keywords: peri-implantitis.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H10: additional narrative.Medwatch was submitted for product returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19970683
Report Number0001038806-2024-01776
Device Sequence Number8832181
Product Code DZE
UDI-Device Identifier00844868029694
UDI-Public(01)00844868029694(17)270708(10)2022061268
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBOST585
Device Lot Number2022061268
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date01/08/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.; DENTAL IMPLANT SEE H10 NARRATIVE.
Patient Age63 YR
Patient SexUnknown
Patient EthnicityNon Hispanic